# SDR CA130220003

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Part time: 19,881 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRESSURE BULKHEAD WEB AND FRAME CAP ANGLE.  TWO 2 LOCATIONS OF CRACK INDICATION WERE FOUND ALONG CHEM-MILL RADIUS ON THE WEB AT RBL9.0 AND RBL18.0, AND 3 LOCATIONS OF CRACK INDICATION ARE FOUND ON FRAME CAP ANGLE RADIUS AT LBL 18.00, LBL9.00 AND RBL18.00, RESPECTIVELY.  0.6", 0.3" AND 0.3" AT FRAME-CAP ANGLE  0.7" AND 0.8" ALONG CHEM-MILL RADIUS.
